[1] M.-G. Babuţia, T. Ceauşu, and N. M. Seimeanu, On uniform exponential dichotomy of evolution operators, Analele Universităţii de Vest, Timişoara, Seria Matematică - Informatică, L, (2012), 3-1410.2478/v10324-012-0011-6Search in Google Scholar

[2] L. Barreira and C. Valls, Robustness of nonuniform exponential trichotomies in Banach spaces, J. Math. Anal. Appl., 351, (2009), 373-38110.1016/j.jmaa.2008.10.030Search in Google Scholar

[3] L. Barreira and C. Valls, Lyapunov functions for trichotomies with growth rates, J. Differential Equations, 246, (2009), 1235-126310.1016/j.jde.2008.06.008Search in Google Scholar

[4] S. Elaidy and O. Hajek, Exponential trichotomy of differential systems, J. Math.Anal. Appl., 129, (1988), 362-37410.1016/0022-247X(88)90255-7Search in Google Scholar

[5] J. Hong, Exponential trichotomy and uniformly characteristic exponents of differ- ential systems, Ann. Diferential Equations, 7, (1991), 272-277Search in Google Scholar

[6] I. Lopez-Fenner and M. Pinto, (h,k)- trichotomy and asymptotics of nonau- tonomous differential equations, Comp. Math. Appl., 33, (1997), 105-12410.1016/S0898-1221(97)00080-1Search in Google Scholar

[7] X. Liu, Exponential trichotomy and homoclinic bifurcation with saddle-center equi- librium, Appl. Math. Lett., 23, (2010)10.1016/j.aml.2009.11.008Search in Google Scholar

[8] N. Lupa and M. Megan, Generalized exponential trichotomies for abstract evolu- tion operators on the real line, Journal of Function Spaces and Applications, 2013, Article ID 40904910.1155/2013/409049Search in Google Scholar

[9] M. Megan and C. Stoica, On uniform exponential trichotomy of evolution opera- tors in Banach spaces, Integral Equations Operator Theory, 60, (2008), 499-50610.1007/s00020-008-1555-zSearch in Google Scholar

[10] M. Megan and C. Stoica, Equivalent definitions for uniform exponential tri- chotomy of evolution operators in Banach spaces, Hot Topics in Operator Theory, Theta Series in Advanced Mathematics, 9, (2008), 151-158Search in Google Scholar

[11] B. Sasu and A. L. Sasu, Exponential trichotomy and p-admissibility for evolution families on the real line, Math. Z., 253, (2006), 515-536 10.1007/s00209-005-0920-8Search in Google Scholar

Publication timeframe:
Volume Open
Journal Subjects:
Mathematics, General Mathematics